• 9 days ago

    Drug induced lupus erythematosis?

    Hi,
    I am a 27 year old female and I wanted to know if it was possible for me to have developed DILE. After reading up on this condition in online medical journals, it seems to be the only thing that makes sense. The only unlikelihood of this is that it typically affects women over 50. I started taking Wellbutrin XR about 3 and a half months ago and started experiencing on and off low-grade fevers, fatigue, terrible joint and muscle pain, along with swollen lymph nodes a couple times. I usually only get sick about 3-4 times a year and I started getting "sick" every two weeks, then every week, then almost every day. I have never experienced this in my life so I went to get blood tests done and everything came back completely normal and I was told I didn't have any cold or flu. The doctor was puzzled and could not come up with any possibilities of a diagnosis. I suspected I was having a bad reaction to the Wellbutrin so my psychiatrist has put me on a taper plan to get off this medication (I have 4 days left). This morning I woke up in tears because the joints and muscles in my arms and hands were hurting so bad they felt like they were on fire. I am hoping these symptoms will subside after discontinuing the medication. Unless my symptoms become worse and do not away, I don't think there will be any point in going back to the doctor. Has anyone else experienced this from a medication? I know there are four medications that have been proven to cause this and there are at least 50 more medications that have been reported to cause it (Wellbutrin being one of them) but not actually proven. Luckily, if I do have this condition it is said to completely go away after stopping the medication.